# SDR UPS00434181

- Difficulty date: October 10, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,712 hours, 19,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND UNDER MAIN DECK WINDOW FORGING AT BS 520 TO 540 LT.  WINDOW FORGING REMOVED IAW SRM 51-30-02, CORROSION REMOVED FROM SKIN  DOUBLER AND STRINGERS 20 AND 22 IAW SRM 53-10-01, CORROSION REMOVED FROM WINDOW FORGING IAW SRM 56-20-01, WINDOW INSTALLED IAW SRM 51-30-01.
